Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2023 |
Published |
Journal Article |
IST-REx-ID: 22067 |
On the well-posedness problem for the derivativenonlinear Schrödinger equation
R. Killip, M. Ntekoume, M. Vişan, Analysis & PDE 16 (2023) 1245–1270.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
R. Killip, M. Ntekoume, M. Vişan, Analysis & PDE 16 (2023) 1245–1270.
2021 |
Published |
Journal Article |
IST-REx-ID: 10738 |
The Landau–Pekar equations: Adiabatic theorem and accuracy
N.K. Leopold, S.A.E. Rademacher, B. Schlein, R. Seiringer, Analysis and PDE 14 (2021) 2079–2100.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
N.K. Leopold, S.A.E. Rademacher, B. Schlein, R. Seiringer, Analysis and PDE 14 (2021) 2079–2100.
2016 |
Published |
Journal Article |
IST-REx-ID: 22051 |
The final-state problem for the cubic-quintic NLS with nonvanishing boundary conditions
R. Killip, J. Murphy, M. Vişan, Analysis & PDE 9 (2016) 1523–1574.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
R. Killip, J. Murphy, M. Vişan, Analysis & PDE 9 (2016) 1523–1574.
2012 |
Published |
Journal Article |
IST-REx-ID: 22024 |
Global well-posedness and scattering for the defocusing quintic NLS in three dimensions
R. Killip, M. Vişan, Analysis & PDE 5 (2012) 855–885.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
R. Killip, M. Vişan, Analysis & PDE 5 (2012) 855–885.
2008 |
Published |
Journal Article |
IST-REx-ID: 22082 |
The mass-critical nonlinear Schrödinger equation with radial data in dimensions three and higher
R. Killip, M. Vişan, X. Zhang, Analysis & PDE 1 (2008) 229–266.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
R. Killip, M. Vişan, X. Zhang, Analysis & PDE 1 (2008) 229–266.